# SDR CA190327002

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2701 · Control Column Section
- Part: Controller
- Part number: C05500002005
- Condition: Intermittent
- Location: Stab Feel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN NOSE DOWN TRIM SWITCHED INTERMITTENT O CAN FEEL ISSUE WITHIN SWITCH ASSY. WHEN CYCLED O REPLACED CAPTAINS SIDE STICK CONTROLLER.
